I'm struggling so much. Tinnitus and permanent neurological side effects from forced psychiatric medication at hospital

  • Welcome to Sanctioned Suicide, a pro-choice forum for the discussion of mental illness, suicide, and the moral implications of the act itself. This is not a pro-suicide site. We do not encourage or aid suicide, and the information offered is for educational purposes only. Read our rules and FAQ for more information. We also offer a recovery subforum if you wish to get support.

    You can close this box by clicking the top right "X".

tryingtoescape

tryingtoescape

Member
Dec 31, 2019
17
65
I'm struggling so much. I sob all day and I cry myself to sleep every night and I'm overwhelmed with panic and dread the second I wake up. Every day just gets worse. I'm 20 years old. I was extremely suicidal for 3 years due to tinnitus I developed when I was a teenager. I made two suicide attempts but both failed. The first one was an overdose of anxiety pills. A year ago, I was involuntarily hospitalized for the last attempt.

I was going to jump from a building, but my parents called the police because they knew about my plans. I had an extremely traumatic experience. This post would be too long if I included everything that happened, which I included in my suicide note for the sake of catharsis, but in short, the nurse practitioner psychiatrist that was treating me forced me to take a 13 day course of Remeron. At first, I thought to myself, "I'll just take the medication and I'll be out." But I started getting "brain zaps" from the Remeron. Every night, dozens of times each night. It's an extremely strong sensation. Kind of like when you suddenly jolt awake in the middle of the night, a hypnic jerk, also accompanied by the sensation of being electrocuted in your brain, for 2 seconds. I was crying in front of the psychiatrist, bawling my eyes out, snot coming out of my nose, shaking, and he had this smirk on his face, and all he said was "if you don't take the medication, I can't let you out. I can't keep doing this with you. You can't come up with a side effect for everything I give you." It was the most traumatic experience of my life.

A year later, I still experience the brain zaps every night. Certain medications like cough syrup, Vistaril, and Seroquel, and anything that raises serotonin, trigger it. I can't take anything but Klonopin right now. Sleep deprivation and tiredness also trigger it. It happens most during the day, but it also happens in the daytime if I'm sleep deprived or tired, which makes me terrified I'm going to have a car accident if it happens on the road. I can't sleep because of it. I took Vistaril, an antihistamine my current psychiatrist prescribed me for insomnia a few weeks ago, and it triggered the brain zaps very strongly. I don't understand why because I've taken drugs in the same class before the psych ward with no brain zaps. Before I took the Vistaril, the brain zaps that still remained from the hospital experience a year ago only occurred a couple times a week. Now, they happen every night, dozens of times. Each time I'm about to fall asleep. I'm exhausted, but can't sleep. Last night, I was awake in bed until 6 am because the brain zaps wouldn't stop. I was crying and screaming. I woke up my parents and I was just crying and screeching in bed.

I literally feel like I'm going crazy. I just can't take it anymore. The tinnitus was already bad enough. Now I have to live with this. And I'm only 20. I can't deal with this. I just want to die now. I feel so much anger and resentment towards the doctor, which is the worst part. I wish I could get rid of the anger, because carrying around all this anger and pain is so painful. I can't do anything about it. I experience the brain zaps every day and they're severely affecting my quality of life, so I can't just forget, even though I want to. I have nightmares about the doctor and being back there weekly, even though it's been a year. I just want this anger to be gone. I wish I had never experienced this. But I did, and now my life is even more ruined than it was. I can't take it anymore. I'm also constantly terrified of being sent back to the hospital.

I'm planning on ending it soon, and I'm terrified of failing or being caught and being sent there. I'm in so much pain. I don't know what to do. The worst part is, there's nothing that the doctors can even do. I've told psychiatrists, and they don't know what will help. I'm terrified of failing my attempt and being sent back there and seeing that doctor again and being forced to take that medication again and enduring more permanent damage. I just keep crying. I'm so sad and afraid and desperate.
 
Rockman

Rockman

Member
Feb 9, 2020
81
260
Im really tired cause sleepless night and some numbing substaces but i feel the pain caused thru doctors. And i dont know what to say. Extremely sad, depressed, frustration and anger. The worst part is for me is nothing help. Helplessnes.
 
  • Like
Reactions: Frt
H

Hopeindeath!

Arcanist
Dec 7, 2019
522
609
Have you thought of seeing a neurologist for your condition?
 
M

morningdew

Veteran
Jul 8, 2019
149
215
the best masking sound is crickets. i have high frequency hearing loss so the high frequencies of the crickets helps fill in.
 
GoBack

GoBack

Elementalist
Apr 25, 2020
783
659
“You can’t come up with a side effect for everything I give you”

Where have I heard that before.

So sorry this happened. Psych meds have left me unable to sleep or function too. You’re not alone in this, it’s happened to many
 
Cobalt.blue

Cobalt.blue

Toxic brain injury by psych drugs led me here
Feb 13, 2020
73
95
I am so sorry for hear this. Hugs. Psychiatry and big pharma have done genocide. I noticed lot of people are here because of brain damage from psych meds (chemical weapon).
If you want you can text me.
“You can’t come up with a side effect for everything I give you”

Where have I heard that before.

So sorry this happened. Psych meds have left me unable to sleep or function too. You’re not alone in this, it’s happened to many
I am sorry. You can messege me too. I am also damaged by psych drugs and i am here because of that.
 
Last edited:
Underscore

Underscore

Moebius Potato
Jul 31, 2018
3,847
7,556
I'm sorry you are having such a tough time. I have tinnitus though not too bad, but I've had the brain zaps that utterly stopped all sleep and had long chronic insomnia, for months and I know how hideous it is, it makes everything so much worse. :hug:
 
Frt

Frt

Member
Apr 1, 2020
50
79
I myself have heard the same speech from psychoanalysis on the side effects of drugs. I think they don't care. They think that even if there are side effects, the medication is beneficial while it makes the situation worse. I was also injured by a doctor and I have permanent pain. It's a damn nightmare!
 
Underscore

Underscore

Moebius Potato
Jul 31, 2018
3,847
7,556
Their agenda is usually to push their drugs and they don't care what other effects those drugs have on you, save a short term benefit that will get you off their books.
 
  • Like
Reactions: Frt
Cobalt.blue

Cobalt.blue

Toxic brain injury by psych drugs led me here
Feb 13, 2020
73
95
They are greedy and sadistic psychopats who give poison to people because they have comission for giving that poison. Big pharma bribes them.
 
Cobalt.blue

Cobalt.blue

Toxic brain injury by psych drugs led me here
Feb 13, 2020
73
95
I’m so sorry. I’m here because I’m brain damaged and other illness’ caused by an antidepressant. These drugs are pure poison!
I am sorry :( lot of people ended up on this forum because of that crimes. I wish to that crimes them all the worst!!! I wish i can kill them! They don't deserve to live!
 
Last edited:
  • Hug
Reactions: tryingtoescape